Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Classification of the Simple Modular
Lie Algebras: VI. Solving the Final Case


Author: H. Strade
Journal: Trans. Amer. Math. Soc. 350 (1998), 2553-2628
MSC (1991): Primary 17B20
MathSciNet review: 1390047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the structure of simple Lie algebras $L$ over an algebraically closed field of characteristic $p>7$. Let $T$ denote a torus in the $p$-envelope of $L$ in $\operatorname{Der}L$ of maximal dimension. We classify all $L$ for which every 1-section with respect to every such torus $T$ is solvable. This settles the remaining case of the classification of these algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 17B20

Retrieve articles in all journals with MSC (1991): 17B20


Additional Information

H. Strade
Affiliation: Mathematische Seminar Universität Hamburg, 20146 Hamburg, Germany
Email: strade@math.uni-hamburg.de

DOI: http://dx.doi.org/10.1090/S0002-9947-98-01770-X
PII: S 0002-9947(98)01770-X
Received by editor(s): July 2, 1995
Received by editor(s) in revised form: December 10, 1995
Article copyright: © Copyright 1998 American Mathematical Society